# SDR TWAA0017617

- Difficulty date: November 8, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LT WING O L/E SLAT HAD DENT IN L/E APPROX CENTER OF SLAT.  ACCOMP NDT AND NO CRACK FOUND PER PART 6-51-08-03 HFEC OF AREA IN SHOP PER TWA NDT SPM NUMBER 3 REPAIR PART NUMBER 6, NO CRACK.  FOUND OK TO CLOSE LOWER SKIN.  REPAIRED L/E PER SRM 57-09, FIG 10A, PAGE 44A.  INSTALLED LOWER SKIN PER DRAWING 5937415.
